# SDR GTIA2017062102002

- Difficulty date: June 21, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 25,308 hours, 11,722 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Vibration
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FA REPORTED LEFT SIDE EMERGENCY EXIT MAKING NOISE AND A VIBRATION.  PERFORMED INSPECTION OF THE EMERGENCY EXIT DOOR  SEAL IAW AMM 52-21-00-200-002,  NO DAMAGE FOUND.  OK FOR SERVICE. REMOVED AND REPLACED THE EMERGENCY EXIT DOOR  IAW AMM 52-21-11-000-001-A .
